# SDR 98FDEA00393

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 652163811
- Condition: Corroded
- Location: Center Fuel Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA-PAE  CORROSION (C57-174-01) ON UPPER CENTER TANK SKIN BS 870-867, WL 178, LBL 65 - RBL 65 FOUND WHILE WORKING NR 0734.  *S/D*  REMOVED CORROSION ON UPPER CENTER TANK SKIN BS 870-867, WL 178, LBL 65 - RBL 65 PER FED-EX EA 7-5730-35051.
